# SDR FDEA201508052477

- Difficulty date: August 5, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 478 hours, 10,154 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ARA0061502
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT FRAME AT STATION 535, LONGERON 19R FOUND DAMAGED.  MAIN DECK DAMAGE REPAIRED IAW SRM 53-20-07-2R FIGURE 202 REPAIR 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
